# SDR 07FDEA02098

- Difficulty date: June 9, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 16,446 hours, 8,885 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Adapter
- Part number: A5378193720100
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK ADAPTER AT FR29, -Y953 IS CRACKED.  REMOVED AND REPLACED SEAT TRACK ADAPTER ASSY IAW A300-600 SRM 51-40-21 PAR 7.
